# SDR DHL2003784005

- Difficulty date: October 7, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N767AT
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Engine: Pwa JT8D17
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 6937418502
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF MAIN ENTRY DOOR HAD LARGE PRESSURE LEAK TILL DIFF REACHED 3.1 CABIN RATE OF CLIMB WAS 1+ TILL DOOR RESEATED.  REPLACED MAIN ENTRY DOOR AFT UPPER AND LOWER ROLLER CAM CRANKS P/N 69-37418-502  AND ROLLERS FOR THE SAME PN KRP139805VT IAW BMM 52-11-01.  ADJUSTED L-1 DOOR IAW B727 M/M 52-11-01. OPS AND LEAK CHECKED GOOD.
